Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 428079, 9 pages
http://dx.doi.org/10.1155/2013/428079
Research Article

A General Iteration Formula of VIM for Fractional Heat- and Wave-Like Equations

Department of Software, College of Computer, National University of Defense Technology, Changsha, Hunan 410073, China

Received 24 December 2012; Accepted 2 March 2013

Academic Editor: Zhongxiao Jia

Copyright © 2013 Fukang Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Odibat and S. Momani, “Numerical methods for nonlinear partial differential equations of fractional order,” Applied Mathematical Modelling, vol. 32, no. 1, pp. 28–39, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Momani and Z. Odibat, “Analytical approach to linear fractional partial differential equations arising in fluid mechanics,” Physics Letters A, vol. 355, no. 4-5, pp. 271–279, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Momani, “Analytical approximate solution for fractional heat-like and wave-like equations with variable coefficients using the decomposition method,” Applied Mathematics and Computation, vol. 165, no. 2, pp. 459–472, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Momani and Z. Odibat, “Analytical solution of a time-fractional Navier-Stokes equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 488–494, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G.-C. Wu and J.-H. He, “Fractional adomian decomposition method,” http://arxiv.org/abs/1006.5264.
  6. S. Abbasbandy, “Numerical solutions of the integral equations: homotopy perturbation method and Adomian's decomposition method,” Applied Mathematics and Computation, vol. 173, no. 1, pp. 493–500, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I.-C. Liu and A. M. Megahed, “Homotopy perturbation method for thin film flow and heat transfer over an unsteady stretching sheet with internal heating and variable heat flux,” Journal of Applied Mathematics, vol. 2012, Article ID 418527, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. H. Hosseinnia, A. Ranjbar, and S. Momani, “Using an enhanced homotopy perturbation method in fractional differential equations via deforming the linear part,” Computers & Mathematics with Applications, vol. 56, no. 12, pp. 3138–3149, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Abbasbandy, “Homotopy perturbation method for quadratic Riccati differential equation and comparison with Adomian's decomposition method,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 485–490, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Abbasbandy, “Modified homotopy perturbation method for nonlinear equations and comparison with Adomian decomposition method,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 431–438, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar · View at Scopus
  12. J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar
  15. J. H. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science and Technology, vol. 15, no. 2, pp. 86–90, 1999. View at Google Scholar
  16. T. A. Nofal, “Approximate solutions for nonlinear initial value problems using the modified variational iteration method,” Journal of Applied Mathematics, vol. 2012, Article ID 370843, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. M. R, M. S. M. Noorani, and I. Hashim, “Variational iteration method for fractional heat- and wave-like equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 3, pp. 1854–1869, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27–34, 2006. View at Google Scholar · View at Scopus
  19. G. E. Drăgănescu, “Application of a variational iteration method to linear and nonlinear viscoelastic models with fractional derivatives,” Journal of Mathematical Physics, vol. 47, no. 8, Article ID 082902, 9 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. D. Ganji and S. H. Hashemi Kachapi, “Analysis of nonlinear equations in fluids,” Progress in Nonlinear Science, vol. 2, pp. 1–293, 2011. View at Google Scholar
  21. D. D. Ganji and S. H. Hashemi Kachapi, “Analytical and numerical methods in engineering and applied sciences,” Progress in Nonlinear Science, vol. 3, pp. 1–579, 2011. View at Google Scholar
  22. G.-C. Wu, “Variational iteration method for q-difference equations of second order,” Journal of Applied Mathematics, vol. 2012, Article ID 102850, 5 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. N. Faraz, Y. Khan, H. Jafari, A. Yildirim, and M. Madani, “Fractional variational iteration method via modified Riemann-Liouville derivative,” Journal of King Saud University-Science, vol. 23, no. 4, pp. 413–417, 2011. View at Google Scholar
  24. E. J. Ali, “Modified treatment of initial boundary value problems for one dimensional heat-like and wave-like equations using variational iteration method,” Applied Mathematical Sciences, vol. 6, no. 33-36, pp. 1613–1626, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G.-C. Wu and E. W. M. Lee, “Fractional variational iteration method and its application,” Physics Letters A, vol. 374, no. 25, pp. 2506–2509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. G.-C. Wu, “A fractional variational iteration method for solving fractional nonlinear differential equations,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2186–2190, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Z. Odibat and S. Momani, “The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2199–2208, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Liao, “On the homotopy analysis method for nonlinear problems,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 499–513, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. Abbasbandy and A. Shirzadi, “Homotopy analysis method for multiple solutions of the fractional Sturm-Liouville problems,” Numerical Algorithms, vol. 54, no. 4, pp. 521–532, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. I. Podlubny, Fractional Differential Equations: An Introduction To Fractional Derivatives, Fractional Differential Equations, To Methods of Their Solution and Some of Their Applications, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1998.
  31. G. Jumarie, “Stochastic differential equations with fractional Brownian motion input,” International Journal of Systems Science, vol. 24, no. 6, pp. 1113–1131, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. G. Jumarie, “On the representation of fractional Brownian motion as an integral with respect to (dt)a,” Applied Mathematics Letters, vol. 18, no. 7, pp. 739–748, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. G. Jumarie, “On the solution of the stochastic differential equation of exponential growth driven by fractional Brownian motion,” Applied Mathematics Letters, vol. 18, no. 7, pp. 817–826, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. G. Jumarie, “New stochastic fractional models for Malthusian growth, the Poissonian birth process and optimal management of populations,” Mathematical and Computer Modelling, vol. 44, no. 3-4, pp. 231–254, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. G. Jumarie, “Stock exchange fractional dynamics defined as fractional exponential growth driven by (usual) Gaussian white noise. Application to fractional Black-Scholes equations,” Insurance Mathematics & Economics, vol. 42, no. 1, pp. 271–287, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. G. Jumarie, “Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions,” Applied Mathematics Letters, vol. 22, no. 3, pp. 378–385, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. G. Jumarie, “Laplace's transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1659–1664, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. L. Kexue and P. Jigen, “Laplace transform and fractional differential equations,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2019–2023, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. W. Qing-Li, J. H. He, and L. Zheng-Biao, “Fractional model for heat conduction in polar bear hairs,” Thermal Science, vol. 16, no. 2, pp. 339–342, 2012. View at Google Scholar
  41. D.-H. Shou and J.-H. He, “Beyond Adomian method: the variational iteration method for solving heat-like and wave-like equations with variable coefficients,” Physics Letters A, vol. 372, no. 3, pp. 233–237, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet